# SDR REXA96057

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365PX
- Make and model: Saab 340B
- Aircraft serial: 340B265
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Vsi Indicator
- Part number: 66500012804
- Condition: Shorted
- Location: Rt Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FIRST OFFICER'S VSI/TCAS INOP.  REMOVED AND REPLACED VSI/TCAS IND IAW AMM.  PERFORMED PITOT/STATIC LEAK CHECK IAW AMM. OPS CHECK AND LEAK CHECK GOOD.  OK FOR SERVICE.  (M)
